Alert archive / Texas / Wind Advisories in 2008

Wind Advisory 4, NWS San Angelo, TX

January 30, 200824 counties in Texas

NWS San Angelo, TX issued this wind advisory at Jan 30, 2008, 4:14 PM CST for 24 counties in Texas. It took effect at Jan 31, 2008, 12:00 AM CST. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Jan 30, 2008, 4:14 PM CST (22:14 UTC)
In effect from
Jan 31, 2008, 12:00 AM CST
Expired
Jan 31, 2008, 3:00 PM CST
In force
15 hr
Issued by
NWS San Angelo, TX
All 24 counties

Brown County, TX, Callahan County, TX, Coke County, TX, Coleman County, TX, Concho County, TX, Crockett County, TX, Fisher County, TX, Haskell County, TX, Irion County, TX, Jones County, TX, Kimble County, TX, Mason County, TX, McCulloch County, TX, Menard County, TX, Nolan County, TX, Runnels County, TX, San Saba County, TX, Schleicher County, TX, Shackelford County, TX, Sterling County, TX, Sutton County, TX, Taylor County, TX, Throckmorton County, TX, Tom Green County, TX

The radar

The San Angelo radar (KSJT), 63 km from the middle of the area, began a volume at 22:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 10.2 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2008-01-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2008-01-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 338 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2732 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
338 m²/s²
0-3 km storm-relative helicity
362 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KSJT 302214
NPWSJT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN ANGELO TX
414 PM CST WED JAN 30 2008

...WINDY CONDITIONS EXPECTED LATER TONIGHT AND TOMORROW...

.A COUPLE HOURS BEFORE MIDNIGHT TONIGHT...A SURFACE TROUGH OF LOW 
PRESSURE WILL BEGIN PUSHING EAST ACROSS WEST CENTRAL TEXAS FROM THE 
WEST. AS THE TROUGH MAKES ITS INITIAL PUSH INTO WEST CENTRAL 
TEXAS...WINDS ACROSS THE BIG COUNTRY AND MOST OF THE CONCHO VALLEY 
WILL BEGIN SHIFTING TO THE WEST AND INCREASING INTO THE 25 TO 35 MPH RANGE. 
BY SUNRISE...WINDS IN THIS RANGE WILL DOMINATE ALL OF WEST CENTRAL 
TEXAS...AND GUSTS MAY BE NEAR 40 MPH. THEN...ANOTHER STRONG COLD 
FRONT WILL QUICKLY FOLLOW THE TROUGH ACROSS WEST CENTRAL TEXAS 
TOMORROW MORNING. AS THE FRONT PUSHES FARTHER SOUTHEAST TOMORROW 
AFTERNOON...WINDS ACROSS WEST CENTRAL TEXAS WILL BEGIN TO DIMINISH.

TXZ054-098-113-127-310400-
/O.EXP.KSJT.LW.Y.0004.000000T0000Z-080130T2200Z/
/O.NEW.KSJT.WI.Y.0004.080131T0600Z-080131T2100Z/
NOLAN-HASKELL-JONES-TAYLOR-
INCLUDING THE CITIES OF...SWEETWATER...HASKELL...STAMFORD...
ANSON...HAMLIN...ABILENE
414 PM CST WED JAN 30 2008

...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM CST
THURSDAY...
...LAKE WIND ADVISORY HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM CST
THURSDAY. THE LAKE WIND ADVISORY IS NO LONGER IN EFFECT. 

WEST TO NORTHWEST WINDS OF 25 TO 35 MPH WILL QUICKLY DEVELOP ACROSS 
THE BIG COUNTRY AND MOST OF THE CONCHO VALLEY AROUND MIDNIGHT 
TONIGHT. EXPECT OCCASIONAL GUSTS NEAR 40 MPH. WINDS WILL BEGIN TO 
DIMINISH AROUND 3 PM TOMORROW AFTERNOON.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

TXZ049-064>066-071-099-114-128-310400-
/O.NEW.KSJT.WI.Y.0004.080131T0600Z-080131T2100Z/
FISHER-STERLING-COKE-RUNNELS-IRION-THROCKMORTON-SHACKELFORD-
CALLAHAN-
INCLUDING THE CITIES OF...ROTAN...ROBY...STERLING CITY...
ROBERT LEE...BRONTE...BALLINGER...WINTERS...MERTZON...
THROCKMORTON...WOODSON...ALBANY...CLYDE...BAIRD...CROSS PLAINS
414 PM CST WED JAN 30 2008

...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM CST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM CST
THURSDAY. 

WEST TO NORTHWEST WINDS OF 25 TO 35 MPH WILL QUICKLY DEVELOP ACROSS 
THE BIG COUNTRY AND MOST OF THE CONCHO VALLEY AROUND MIDNIGHT 
TONIGHT. EXPECT OCCASIONAL GUSTS NEAR 40 MPH. WINDS WILL BEGIN TO 
DIMINISH AROUND 3 PM TOMORROW AFTERNOON.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

TXZ072-073-076>078-139-140-154-155-168>170-310400-
/O.NEW.KSJT.WI.Y.0004.080131T1200Z-080131T2100Z/
TOM GREEN-CONCHO-CROCKETT-SCHLEICHER-SUTTON-COLEMAN-BROWN-
MCCULLOCH-SAN SABA-MENARD-KIMBLE-MASON-
INCLUDING THE CITIES OF...SAN ANGELO...EDEN...OZONA...ELDORADO...
SONORA...COLEMAN...BROWNWOOD...BRADY...SAN SABA...MENARD...
JUNCTION...MASON
414 PM CST WED JAN 30 2008

...WIND ADVISORY IN EFFECT FROM 6 AM TO 3 PM CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 3 PM CST THURSDAY. 

WEST TO NORTHWEST WINDS OF 25 TO 35 MPH WILL QUICKLY DEVELOP ACROSS 
WEST CENTRAL TEXAS AROUND SUNRISE TOMORROW MORNING. EXPECT 
OCCASIONAL GUSTS NEAR 40 MPH. WINDS WILL BEGIN TO DIMINISH AROUND 
3 PM TOMORROW AFTERNOON.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
2 follow-up statements
000 
WWUS74 KSJT 310617
NPWSJT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN ANGELO TX
1217 AM CST THU JAN 31 2008

...WINDY CONDITIONS EXPECTED LATER TONIGHT AND TOMORROW...

.SHORTLY AFTER MIDNIGHT A SURFACE TROUGH OF LOW PRESSURE WILL
BEGIN PUSHING EAST ACROSS WEST CENTRAL TEXAS FROM THE WEST. 
BETWEEN 2 AM AND 4 AM...WINDS ACROSS THE BIG COUNTRY AND MOST OF
THE CONCHO VALLEY WILL SHIFT TO THE WEST...AND THE WINDS WILL
INCREASE AND BECOME GUSTY LATE TONIGHT. THEN...A STRONG COLD
FRONT WILL QUICKLY PUSH THROUGH WEST CENTRAL TEXAS THURSDAY
MORNING. AFTER THIS FRONT PASSES...STRONG GUSTY NORTHWEST WINDS
WILL DEVELOP BY LATE THURSDAY MORNING AND CONTINUE THROUGH THE
AFTERNOON.


TXZ049-054-064>066-071-098-099-113-114-127-128-311300-
/O.CON.KSJT.WI.Y.0004.000000T0000Z-080131T2100Z/
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-HASKELL-THROCKMORTON-
JONES-SHACKELFORD-TAYLOR-CALLAHAN-
INCLUDING THE CITIES OF...ROTAN...ROBY...SWEETWATER...
STERLING CITY...ROBERT LEE...BRONTE...BALLINGER...WINTERS...
MERTZON...HASKELL...THROCKMORTON...WOODSON...STAMFORD...ANSON...
HAMLIN...ALBANY...ABILENE...CLYDE...BAIRD...CROSS PLAINS
1217 AM CST THU JAN 31 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THURSDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THURSDAY. 

WEST WINDS OF 25 TO 30 MPH WILL DEVELOP ACROSS THE BIG COUNTRY AND
NORTHERN CONCHO VALLEY TOWARD MORNING...WITH A FEW GUSTS TO 35 MPH.
FOLLOWING A COLD FRONTAL PASSAGE...NORTHWEST WINDS OF 35 TO 35
MPH WILL WILL OCCUR LATE THURSDAY MORNING AND AFTERNOON. EXPECT
OCCASIONAL GUSTS NEAR 40 MPH. WINDS WILL BEGIN TO DIMINISH AFTER 4
PM THURSDAY AFTERNOON.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

TXZ072-073-076>078-139-140-154-155-168>170-311300-
/O.CON.KSJT.WI.Y.0004.080131T1200Z-080131T2100Z/
TOM GREEN-CONCHO-CROCKETT-SCHLEICHER-SUTTON-COLEMAN-BROWN-
MCCULLOCH-SAN SABA-MENARD-KIMBLE-MASON-
INCLUDING THE CITIES OF...SAN ANGELO...EDEN...OZONA...ELDORADO...
SONORA...COLEMAN...BROWNWOOD...BRADY...SAN SABA...MENARD...
JUNCTION...MASON
1217 AM CST THU JAN 31 2008

...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 3 PM CST
THURSDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 3 PM CST THURSDAY.

WEST WINDS OF 20 TO 30 MPH WILL DEVELOP BY EARLY MORNING. FOLLOWING
A COLD FRONTAL PASSAGE...NORTHWEST WINDS OF 25 TO 35 MPH WILL WILL
OCCUR LATE THURSDAY MORNING AND AFTERNOON. EXPECT OCCASIONAL GUSTS
NEAR 40 MPH. WINDS WILL BEGIN TO DIMINISH AFTER 4 PM THURSDAY
AFTERNOON.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS74 KSJT 310924
NPWSJT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN ANGELO TX
324 AM CST THU JAN 31 2008

...ANOTHER WINDY DAY IN STORE FOR WEST CENTRAL TEXAS...

.A STRONG UPPER LEVEL STORM SYSTEM WILL MOVE ACROSS THE SOUTHERN
PLAINS TODAY. AN ASSOCIATED SURFACE LOW AND PACIFIC FRONT WILL
SWEEP EAST ACROSS TEXAS THIS MORNING. THE PRESSURE GRADIENT WILL
TIGHTEN BEHIND THE FRONT TOWARD MIDDAY WHEN THE STRONGEST WINDS
ARE EXPECTED. THE WINDS SHOULD THEN SUBSIDE BY MID AFTERNOON.

TXZ049-054-064>066-071-098-099-113-114-127-128-311730-
/O.CON.KSJT.WI.Y.0004.000000T0000Z-080131T2100Z/
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-HASKELL-THROCKMORTON-
JONES-SHACKELFORD-TAYLOR-CALLAHAN-
INCLUDING THE CITIES OF...ROTAN...ROBY...SWEETWATER...
STERLING CITY...ROBERT LEE...BRONTE...BALLINGER...WINTERS...
MERTZON...HASKELL...THROCKMORTON...WOODSON...STAMFORD...ANSON...
HAMLIN...ALBANY...ABILENE...CLYDE...BAIRD...CROSS PLAINS
324 AM CST THU JAN 31 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON. 

WEST WINDS OF 20 TO 30 MPH WILL DEVELOP ACROSS THE BIG COUNTRY AND
NORTHERN CONCHO VALLEY THIS MORNING...WITH A FEW GUSTS TO 35 MPH.
FOLLOWING A COLD FRONTAL PASSAGE...NORTHWEST WINDS WILL INCREASE
LATER THIS MORNING INTO THE 25 TO 35 MPH RANGE WITH GUSTS TO 45
MPH POSSIBLE. WINDS WILL BEGIN TO DIMINISH AFTER 3 PM THIS AFTERNOON.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE
EXPECTED WITH GUSTS AS HIGH AS 45 MPH. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

$$

TXZ072-073-076>078-139-140-154-155-168>170-311730-
/O.CON.KSJT.WI.Y.0004.080131T1200Z-080131T2100Z/
TOM GREEN-CONCHO-CROCKETT-SCHLEICHER-SUTTON-COLEMAN-BROWN-
MCCULLOCH-SAN SABA-MENARD-KIMBLE-MASON-
INCLUDING THE CITIES OF...SAN ANGELO...EDEN...OZONA...ELDORADO...
SONORA...COLEMAN...BROWNWOOD...BRADY...SAN SABA...MENARD...
JUNCTION...MASON
324 AM CST THU JAN 31 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON. 

WEST WINDS OF 20 TO 30 MPH WILL DEVELOP ACROSS THE CONCHO VALLEY,
HEARTLAND, NORTHERN EDWARDS PLATEAU, AND THE NORTHWEST HILL
COUNTRY THIS MORNING...WITH A FEW GUSTS TO 35 MPH. FOLLOWING A
COLD FRONTAL PASSAGE...NORTHWEST WINDS WILL INCREASE LATER THIS
MORNING INTO THE 25 TO 35 MPH RANGE WITH GUSTS TO 45 MPH POSSIBLE.
WINDS WILL BEGIN TO DIMINISH AFTER 3 PM THIS AFTERNOON.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE
EXPECTED WITH GUSTS AS HIGH AS 45 MPH. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

$$

LACY

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this wind advisory went out at Jan 30, 3:23 PM CST, 51 minutes earlier.

Area forecast discussion, Jan 30, 3:23 PM CST, 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN ANGELO TX
323 PM CST WED JAN 30 2008

.SHORT TERM...
CURRENTLY...A POWERFUL UPPER LEVEL TROUGH IS DIGGING
SOUTH/SOUTHEAST THROUGH THE ROCKY MTNS. THIS TROUGH IS RESULTING
IN A LEE SFC TROUGH THAT HAS WINDS REMAINING GUSTY OUT OF THE
SOUTH AT THIS TIME. THE TROUGH WILL CONTINUE MOVING SOUTHEAST INTO
NEW MEXICO TONIGHT...MAINTAINING THE SURFACE LOW AS IT MOVES EAST
ACROSS WESTERN NORTH TX/RED RIVER VALLEY INTO THURSDAY MORNING.
THIS WILL KEEP THE SFC PRESSURE GRADIENT UP DURING THE OVERNIGHT
HOURS FOR MOST OF THE AREA...AND BRING A DRYLINE/PAC FRONT EAST
ACROSS THE WESTERN 2/3 OF THE AREA BETWEEN MIDNIGHT AND 6 AM. THE
SFC PRESSURE GRADIENT LOOKS TO TIGHTEN UP MORE AFTER 06Z
TONIGHT...MAINLY ACROSS THE BIG COUNTRY/NORTHERN CONCHO VALLEY.
IN ADDITION...850MB WINDS REMAIN AT 40KT OR GREATER...AND WITH
WINDS REMAINING UP TONIGHT...THE NORMAL OVERNIGHT SFC INVERSION
MAY NOT DEVELOP...ALLOWING SOME OF THESE STRONGER WINDS ALOFT TO
MAKE THEIR WAY TO THE SURFACE. THEREFORE...WILL GO WITH A WIND
ADVISORY AFTER 06Z TONIGHT FOR THE BIG COUNTRY...AS WELL AS SOME
OF THE AREAS OF THE CONCHO VALLEY THAT HAVE BETTER TOPOGRAPHY.
THESE ADDITIONAL COUNTIES WILL INCLUDE STERLING...COKE...RUNNELS
AND IRION. THE STRONGEST WINDS MAY BEGIN CLOSER TO SUNRISE FOR
THESE COUNTIES...BUT THERE IS THE POTENTIAL THAT DUE TO THE SFC
PRESSURE GRADIENT ALONE THAT WINDS WILL INCREASE TO WIND ADVISORY
CRITERIA BETWEEN MIDNIGHT AND 6 AM TONIGHT.

.LONG TERM...
BY EARLY THURSDAY MORNING...THE BASE OF THE UPPER LEVEL TROUGH
WILL BE MOVING INTO WEST CENTRAL TEXAS. WINDS AT BOTH 850MB AND
700MB ARE 40KTS AND GREATER...AND THIS HIGHER MOMENTUM AIR WILL BE
WORKING ITS WAY TO THE SURFACE AS MIXING INCREASES DURING THE
MORNING HOURS. IN ADDITION...DOWNWARD MOMENTUM BEHIND THE MAIN
UPPER TROUGH FROM 18Z TO 21Z WILL ALSO RESULT IN STRONG NORTH TO
NORTHWEST WINDS DURING THE AFTERNOON HOURS ACROSS THE ENTIRE CWA.
WE SHOULD SEE WINDS OF 25 TO 40 MPH WITH GUSTS NEAR 50 MPH FOR A
FEW HOURS DURING THE LATE MORNING AND EARLY AFTERNOON. THIS WILL
BE MOST LIKELY OVER THE BIG COUNTRY WHERE TIMING OF THE GREATEST
MIXING AND STRONGEST WINDS ALOFT WILL BE FAVORABLE. ALL THAT
SAID...WE WILL GO WITH A WIND ADVISORY FOR THE ENTIRE CWA THROUGH
21Z. WE WILL HAVE COOLER TEMPERATURES TO GO ALONG WITH THE STRONG
WINDS AS THE FRONT MOVES THROUGH THE REGION AFTER 9 AM. THE FRONT
WILL CLEAR THE CWA BY THE MID AFTERNOON HOURS. LIGHT WINDS...DRY
AIR MEANS A COLD NIGHT THURSDAY NIGHT/FRIDAY MORNING...AND HAVE
CONTINUED KEPT THE LOWS INTACT...UNDERCUTTING GUIDANCE.

WHILE THERE WILL BE VERY STRONG LIFT ASSOCIATED WITH THIS SYSTEM
BRINGING A SLIGHT CHANCE FOR PRECIPITATION TO OUR NORTHERN
COUNTIES...WE WILL LIKELY BE DRY-SLOTTED BEFORE SIGNIFICANT PRECIP
CAN GET A CHANCE TO GET GOING OVER OUR AREA.

HAVE NOT MADE MANY CHANGES TO THE FORECAST BEYOND THE NEXT 24 TO
48 HOURS. WITH THE DRY AIR IN PLACE FOR A FEW DAYS...HAVE KEPT THE
TREND OF COOLER THAN GUIDANCE FOR OVERNIGHT LOWS...AND GENERALLY
NEAR OR SLIGHTLY WARMER THAN GUIDANCE FOR DAILY HIGHS. SOUTHWEST
FLOW OVER THE WEEKEND WILL KEEP THE AREA RELATIVELY DRY...WITH NO
SIGNIFICANT CHANCE FOR PRECIP. THE NEXT FRONT SHOULD IMPACT THE
AREA DURING THE TUESDAY/WEDNESDAY TIME FRAME.

&&

.FIRE WEATHER...
A RED FLAG WARNING WILL REMAIN IN EFFECT THROUGH 6 PM TONIGHT WITH
WINDS REMAINING NEAR 20 MPH WITH HIGHER GUSTS AND RELATIVE HUMIDITY
VALUES NEAR OR BELOW 20 PERCENT.

TOMORROW...A COLD FRONT WILL MOVE SWIFTLY THROUGH THE AREA...
BRINGING COLDER AIR...BUT ALSO VERY WINDY CONDITIONS AND ANOTHER
ROUND OF VERY DRY AIR AS WELL. WHILE TEMPERATURES WILL BE COOLER
TOMORROW...DUE TO DEWPOINT VALUES FALLING INTO THE SINGLE DIGITS
IN SOME AREAS...A FIRE WEATHER WATCH WILL BE IN EFFECT FOR
TOMORROW FOR HIGH WINDS AND LOW RELATIVE HUMIDITIES. EVEN IF RED
FLAG CONDITIONS AREN/T TECHNICALLY MET...FIRE DANGER WILL BE
ELEVATED WITH CONDITIONS CONDUCE TO RAPID FIRE GROWTH AND SPREAD
ACROSS WEST CENTRAL TEXAS. AREA RESIDENTS ARE REMINDED NOT TO
THROW LIT CIGARETTES OUT OF MOVING VEHICLES OR ON THE GROUND...AND
AVOID ANY ACTIVITY THAT WOULD RESULT IN ANY KIND OF OUTDOOR FLAMES
OR SPARKS. WIND DRIVEN GRASSFIRES WILL BE ABLE TO SPREAD VERY
RAPIDLY UNDER THE CONDITIONS THAT WILL BE SEEN TOMORROW.

&&

.PRELIMINARY POINT TEMPS/POPS...
ABILENE 	 37  49  26  63 /  10  10   0   0
SAN ANGELO 	 39  53  23  63 /   0   0   0   0
JUNCTION 	 43  55  21  63 /  10  10   0   0

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL 6 PM CST THIS AFTERNOON FOR BROWN-
CALLAHAN-COKE-COLEMAN-CONCHO-CROCKETT-FISHER-HASKELL-IRION-JONES-
MCCULLOCH-NOLAN-RUNNELS-SAN SABA-SCHLEICHER-SHACKELFORD-STERLING-
SUTTON-TAYLOR-THROCKMORTON-TOM GREEN.

FIRE WEATHER WATCH THURSDAY AFTERNOON FOR BROWN-CALLAHAN-COKE-
COLEMAN-CONCHO-CROCKETT-FISHER-HASKELL-IRION-JONES-KIMBLE-MASON-
MCCULLOCH-MENARD-NOLAN-RUNNELS-SAN SABA-SCHLEICHER-SHACKELFORD-
STERLING-SUTTON-TAYLOR-THROCKMORTON-TOM GREEN.

LAKE WIND ADVISORY UNTIL 4 PM CST THIS AFTERNOON FOR HASKELL-
JONES-NOLAN-TAYLOR.

WIND ADVISORY FROM MIDNIGHT TONIGHT TO 3 PM CST THURSDAY FOR
CALLAHAN-COKE-FISHER-HASKELL-IRION-JONES-NOLAN-RUNNELS-
SHACKELFORD-STERLING-TAYLOR-THROCKMORTON.

WIND ADVISORY FROM 6 AM TO 3 PM CST THURSDAY FOR BROWN-COLEMAN-
CONCHO-CROCKETT-KIMBLE-MASON-MCCULLOCH-MENARD-SAN SABA-
SCHLEICHER-SUTTON-TOM GREEN.

&&

20
Hazardous weather outlook, Jan 30, 2:34 PM CST, 1 hour 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
234 PM CST WED JAN 30 2008

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-312045-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
234 PM CST WED JAN 30 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

STRONG WINDS AND RESULTING CRITICAL FIRE DANGER WILL CONTINUE ACROSS
WEST CENTRAL TEXAS UNTIL AROUND SUNSET THIS EVENING. ALTHOUGH
WINDS WILL DIMINISH SOMEWHAT AFTER SUNSET...A SURFACE TROUGH OF
LOW PRESSURE WILL BEGIN PUSHING EAST ACROSS WEST CENTRAL TEXAS
FROM THE WEST AROUND MIDNIGHT. SURFACE WINDS WILL THEN QUICKLY
JUMP INTO OUR WIND ADVISORY RANGE ACROSS THE BIG COUNTRY AND THE
HIGHER ELEVATIONS OF THE CONCHO VALLEY. BY SUNRISE TOMORROW
MORNING...EXPECT A WIND ADVISORY FOR ALL OF WEST CENTRAL TEXAS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

STRONG WINDS WILL CONTINUE ACROSS WEST CENTRAL TEXAS FOR MOST OF
TOMORROW. ANOTHER SURFACE COLD FRONT WILL FOLLOW THE SURFACE
TROUGH ACROSS WEST CENTRAL TEXAS TOMORROW AS WELL. LOOK FOR THE
WIND ADVISORY TO CONTINUE THROUGH AT LEAST MID AFTERNOON.
ALSO...WITH RELATIVE HUMIDITY VALUES AGAIN DROPPING INTO THE TEENS
TOMORROW...WATCH FOR ANOTHER RED FLAG WARNING FOR ALL OF WEST CENTRAL
TEXAS TO BEGIN MID TO LATE MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

23/HUBER

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 29, 9:18 PM CSTRed Flag WarningSJTBrown, Callahan, Coke, Coleman, Concho, Crockett and 15 more21 hr
Jan 30, 3:51 AM CSTLake Wind AdvisorySJTHaskell, Jones, Nolan, Taylor12 hr
Jan 30, 4:05 AM CSTFire Weather WatchSJTBrown, Callahan, Coke, Coleman, Concho, Crockett and 18 more24 hr

Nearby

Wind Advisories in Texas, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.